# SDR USAAD01114

- Difficulty date: May 21, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT-CRW - FLT 1282 - DURING DESCENT, WHEN THE LANDING GEAR WAS EXTENDED THE RIGHT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  THE LANDING GEAR WAS VERIFIED DOWN BY THE CONTROL TOWER.  THE LANDING GEAR WAS CYCLED AND THE GREEN LIGHT ILLUMINATED.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED CORROSION FROM THE DOWN LOCK SENSOR ELECTRICAL CONNECTOR.  (M)
